# SDR FDEA202202100535

- Difficulty date: February 10, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- SEAT TRACK AT STA 5-11 - 5-52 AND THE 10 LBL HAS 2 LOCATIONS WITH PITTING   CORROSION. REPAIRED SEAT TRACK BETWEEN STA 1371-1510, LBL8 AT EXISTING SPLICES LOCATIONS REF   SRM 53-00-52-2R FIG 201 REPAIR 1 SHEET 1. ALONG WITH JPF ITEMS 1-7.
